# SDR IPXA10559632

- Difficulty date: April 21, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 232N2209
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE WALL SUPPORT IS CORRODED BS 297, LBL 21, WL 208.  R & R CORRODED WALL SUPPORT IAW SRM 51-10-02-0G, SRM 53-00-51-1A1, SRM 51-40-05-0G AND SRM 51-20-01-0G.
